# SDR 96ZZZX2856

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5120H
- Make and model: Cessna 152
- Aircraft serial: 15284063
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SL17236M294Z
- Condition: Pitted
- Location: Cyl Intake
- Part time: 287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE OF INTAKE VALVE APPEARS TO BE BREAKING OFF.  EDGE IS ALSO CRACKED IN SEVERAL PLACES.  VALVE FACE HAS PITTING ON ENTIRE SEALING SURFACE.  METAL ON VALVE APPEARS TO HAVE CONTAMINATES UPON INVESTIGATION WITH 30X MAGNIFIER.
